# SDR 97ZZZX1282

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494HL
- Make and model: Bolkms BO105S
- Aircraft serial: S813
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Clutch
- Part number: 4638202007
- Condition: Cages Broken
- Location: Freewheel
- Part time: 5,003 hours
- Component: 4638001001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISASSEMBLY FOR 600 HOUR INSPECTION FOUND FREEWHEEL CLUTCH CAGES BROKEN
